# SDR AALA202405157736

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,158 hours, 12,494 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR NOTICEABLE ON FLIGHT DECK.  AFTER APPLYING QRH PROCEDURE WITH PACK 1 OFF ODOR DISSIPATED. NO ODOR NOTICED IN CABIN. MAINTENANCE NOTED A HYDRAULIC STREAK ON THE LOWER FUSELAGE GOING FROM THE MAIN LANDING GEAR WHEEL WELL TO THE THE APU INLET. MAINTENANCE FOUND A COUPLE HYDRAULIC FITTINGS LEAKING AND TORQUED THE B-NUTS. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
